MathSciNet Relay Station
MathSciNet bibliographic data
MR1602020 14K25 (14K05 14K10 14N05)
Gross, Mark; Popescu, Sorin Equations of $(1,d)$-polarized abelian surfaces. Math. Ann. 310 (1998), no. 2, 333–377.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement